Communications in Information and Systems

Volume 21 (2021)

Number 4

On ergodic control of switching processes

Pages: 591 – 621



Jose Luis Menaldi (Wayne State University, Department of Mathematics, Detroit, Michigan, U.S.A.)

Maurice Robin (Fondation Campus Paris-Saclay, Saint-Aubin, France)


An ergodic control problem of switching Markov–Feller processes is considered with a control of impulse type. We discuss the extent to which a solution can be obtained from existing results, in particular when the control acts only on the discrete component, and we study the handling of weaker assumptions. As a particular case, a detailed study of a general class of switching reflected diffusion with jumps having oblique boundary conditions is carried out.

Received 21 April 2020

Published 4 June 2021